MathSciNet Relay Station
MathSciNet bibliographic data
MR2673637 (2011i:81049) 81Q05 (65L10)
Ikhdair, Sameer M.; Sever, Ramazan Any $l$-state solutions of the Woods-Saxon potential in arbitrary dimensions within the new improved quantization rule. Internat. J. Modern Phys. A 25 (2010), no. 20, 3941–3952.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement